# SDR USAA050794

- Difficulty date: June 23, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: US415N4112
- Condition: Corroded
- Location: Fuselage
- Part time: 65,095 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FITTING CORRODED 4 INCHES BY 3 INCHES BY .100 INCH, STATION 1690, RBL 5 LBL 5.  REMOVED AND REPLACED WITH NEW PART PER SRM 53-60-51, 53-00-51.  (M)
